# SDR USAA920081479

- Difficulty date: July 14, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 67,684 hours, 46,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654585569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C21 -MAJOR REPAIR- CORROSION ON DOOR SILL WEB LOWER SURFACE AT BS 991, WL 208.1, BL 48.5R.  REPLACED DOOR SILL WEB LOWER SURFACE AT BS 991, WL 208.1, BL 48.5R IAW B737 SRM 53-60-15-1A1.  (S)
